# SDR AU510002171

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: PAG102MK1
- Condition: Faulty
- Location: Fuel System
- Part time: 32,454 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE DRIVEN FUEL PUMP SUSPECT FAULTY.  INVESTIGATION CONTINUING. (CASA NR 510002171)
